# SDR DALA1104149855

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 427 L25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 427 L26R-L25R FRAME HAS DRILL HOLE NEXT TO CORE NUT HOLE.  REAMED HOLE TO .625 IAW DWG 5912461.  RECEIVED 3 EA FREEZE PLUGS ON TRAV  2312NO2114.  INSTALLED 3 EA FREEZE PLUGS IAW ER/A NR 487380-14.  FAB 2 EA REPAIR STRAPS.   INSTALLED LOWER AND UPPER REPAIR STRAPS IAW EA/A NR 487380-14.  REQUIRED INSPECTION COMPLETED.
